MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M51137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Infection is known to occur, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient to be able to continue using the bone anchored hearing system.
 
Event or Problem Description
Infection - implant loss.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
MDR Report Key8762613
Report Number3007367732-2019-00034
Device Sequence Number11182527
Product Code MAH
UDI-Device Identifier05712149003921
UDI-Public0105712149003921111608311721083110163527
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K121228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2021
Device Model NumberM51137
Device Catalogue NumberM51137
Device Lot Number163527
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2019
Initial Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;